Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Vomiting after drinking Red Bull. Shakiness and movement in chest. What could this be?

Saturday afternoon I had consumed about 3 drinks of redbull and ended up throwing up the whole night and staying up most the nite till 430am and when Id try to sleep, id keep waking up every 15 minutes. Then the next day to currently I ve been noticing still shakiness in all parts of my body especially when i been down it feels like something moving around in my left chest alot. Do u know what this could be and how long it ll take before the shakiness can go away?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Recommendation is to use just 1 or 2 energy drinks in a day.
It has caffeine in it and this not only dehydrated but also a central nervous stimulant.Dehydration results in tiredness, headaches etc.
Other side effects are anxiety,nervousness,restlessness,tremors,loss of sleep.
Caffeine also affects cardiovascular system and can cause hypertension.
It is all the more dangerous if a person has a medical history of heart problems. 

Your symptoms are entirely due to excessive consumption of caffeine and these should settle soon as the effect of caffeine wears off.
Drink plenty of water and fresh juices and take care of your hydration.
In case your symptoms increase and don't settle soon,you may consult your doctor,although the chances are less.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor